How Long Does The Uterus Heal After A 12 Week Miscarriage?
Hello I am Naomi, I am a 21-year-old couple, we are not ready to have children, after I found out that I was pregnant for 12 weeks, we decided to have an abortion using the drug Misoprostol / Cytotec, the condition of being pregnant for 12 weeks, I was incessant vomiting, kissing what was smelling, not lust eat except the default, my nose smells sensitive, bitter mouth, apalgi if I wake up in the morning dizzy head nausea etc. a month ago I had a miscarriage on the 9th of the 7th month, I took the medicine at 8 am and at 4 my uterus reacted and ended at 10 pm, but I don’t know if it was successful or not but I had a lot of bleeding, and the last (10 pm) blood comes out like a big chicken liver clot and a little mixed with grains of gray so fleshy but there is no fetal exit shaped like a baby, after the last blood came out my blood was not as much as before it came out, a week more blood like normal menstruation came out and there was a brown color2 , and as the excrement comes out, I also drink green coconut water as long as, after all my conditions are fine, there are no complications of illness, my nausea is gone, my smell improves. My breasts didn’t hurt like before, there was no bleeding or anything, it’s just that now on August 20, I haven’t had menstruation for more than a month, and so far (from miscarriages to this moment) I’ve never been in contact with my husband because I’m still afraid if I haven’t menstruated normally, but now my stomach is hard and I just realized it, my lower abdomen is hard and there are pulsations, my breasts are sensitive and sometimes I have lower back pain, why is that? Is my pregnancy continuing? Is my uterus not healthy enough for menstruation? Thanks.
Thank you for asking HealthReplies.com.
Please note in advance, that an attempt to abort the womb, in any way, if carried out without a clear medical indication, can be categorized as a criminal offense that leaves you under threat of criminal penalties. Not only that, abortion also violates normal religious and social norms, so you have the potential to be haunted by guilt always, and ostracized in the community if your actions are known. Therefore, for whatever reason, we urge you not to take this action, for your own good. Believe me, if God Almighty has entrusted your child to you and your partner, then that means He believes you both are able to take care and raise him properly. So, don't do rash actions without thinking.
Misoprostol is actually a medicine that is needed to prevent and treat ulcers of the stomach and small intestine. This drug can reduce acid levels in the stomach and small intestine as well as protect the walls from prolonged sores. Indeed, the side effects of these drugs can trigger uterine contractions. Because of this side effect, many people abuse it to abort the womb. In fact, please note, that this drug is a class of hard drugs whose consumption must be carried out under the supervision of a doctor. Inappropriate consumption of this drug for abortion, the risk of causing a variety of side effects, namely miscarriage (including the threat of miscarriage, incomplete miscarriage, or miscarriage), dizziness, headache, nausea, vomiting, constipation, diarrhea, abdominal pain, etc. .
Bleeding a lot accompanied by improvement in signs of pregnancy that you experience after consuming misoprostol does not necessarily ensure that the fetus in your womb has died completely. It could be, the fetus can still survive in the womb, or not all out. Your current menstruation may not indicate that you are still pregnant, or it could be due to other causes, such as hormonal balance disorders, side effects of other drugs consumed, excessive stress or anxiety, fatigue, drastic weight changes, excessive physical activity, etc. . To be sure, it is not enough to do just by guessing based on subjective symptoms that you feel. You need to have yourself checked directly by a doctor or obstetrician for further monitoring through USG or other supporting examinations. Therefore, immediately check yourself directly to the nearest health facility.
I hope this helps.